Elliptic regularity and essential self-adjointness of Dirichlet operators on n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 3, p. 451-461
@article{ASNSP_1997_4_24_3_451_0,
     author = {Bogachev, Vladimir I. and Krylov, Nicolai V. and R\"ockner, Michael},
     title = {Elliptic regularity and essential self-adjointness of Dirichlet operators on $\mathbb {R}^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1997},
     pages = {451-461},
     zbl = {0901.35017},
     mrnumber = {1612385},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_3_451_0}
}
Bogachev, Vladimir I.; Krylov, Nicolai V.; Röckner, Michael. Elliptic regularity and essential self-adjointness of Dirichlet operators on $\mathbb {R}^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 3, pp. 451-461. http://www.numdam.org/item/ASNSP_1997_4_24_3_451_0/

[1] S. Albeverio - R. Hoegh-Krohn - L. Streit, Energy forms, Hamiltonians and distorted Brownian paths, J. Math. Phys. 18 (1977), 907-917. | MR 446236 | Zbl 0368.60091

[2] V.I. Bogachev - N.V. Krylov - M. Röckner, Regularity of invariant measures: the case of non-constant diffusion part, J. Funct. Anal. 138 (1996), 223-242. | MR 1391637 | Zbl 0929.60039

[3] V.I. Bogachev - M. Röckner, Hypoellipticity and invariant measures of infinite dimensional diffusions, C. R. Acad. Sci. Paris Sér.1-Math. 318 (1994), 553-558. | MR 1270080 | Zbl 0797.60062

[4] V.I. Bogachev - M. Röckner, Regularity of invariant measures on finite and infinite dimensional spaces and applications, J. Funct. Anal. 133 (1995), 168-223. | MR 1351647 | Zbl 0840.60069

[5] R. Carmona, Regularity properties of Schrödinger and Dirichlet operators, J. Funct. Anal. 33 (1979), 259-296. | MR 549115 | Zbl 0419.60075

[6] P. Cattiaux - C. Léonard, Minimization of the Kullback information of diffusion processes, Ann. Inst. H. Poincaré 30 (1994), 83-132. | Numdam | MR 1262893 | Zbl 0790.60032

[7] A. Eberle, Doctor-degree Thesis, Bielefeld University (1996).

[8] J. Frehse, Essential self-adjointness of singular elliptic operators, Bol. Soc. Brasil. Mat. 8 (1977),87-107. | MR 603282 | Zbl 0448.47029

[9] M. Fukushima, On a stochastic calculus related to Dirichlet forms and distorted Brownian motion, Phys. Rep. 77 (1981), 255-262. | MR 639031

[10] D. Gilbarg - N.S. Trudinger, Elliptic partial differential equations of second order, Springer, Berlin, 1977. | MR 473443 | Zbl 0361.35003

[11] J.G. Hooton, Dirichlet forms associated with hypercontractive semigroups, Trans. Amer. Math. Soc. 253 (1979), 237-256. | MR 536945 | Zbl 0424.47028

[12] T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin - Heidelberg- New York, 1976. | MR 407617 | Zbl 0342.47009

[13] O.A. Ladyz'Enskaya - N.M. Ural'Tseva, Linear and quasilinear elliptic equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[14] V.A. Liskevich - Yu. A. Semenov, Dirichlet operators: a priori estimates and the uniqueness problem, J. Funct. Anal. 109 (1992), 199-213. | MR 1183610 | Zbl 0788.47041

[15] V. Maz'Ja, Sobolev spaces, Springer, Berlin, 1985. | MR 817985

[16] M. Röckner - T.S. Zhang, Uniqueness of generalized Schrödinger operators and applications, J. Funct. Anal. 105 (1992), 187-231. | MR 1156676 | Zbl 0779.35028

[17] M. Röckner - T.S. Zhang, Uniqueness of generalized Schrödinger operators, II, J. Funct. Anal. 119 (1994), 455-467. | MR 1261099 | Zbl 0799.35053

[18] G. Stampacchia, Équations elliptiques du second ordre à coefficients discontinus, Les Presses de l'Université de Montréal, 1966. | MR 251373 | Zbl 0151.15501

[19] W. Stannat, First order perturbations of Dirichlet operators: hexistence and uniqueness, J. Funct. Anal. 141 (1996), 216-248. | MR 1414378 | Zbl 0911.47037

[20] E. Stein, Singular integrals and the differentiability properties of functions, Princeton University Press, Princeton, N. J., 1970. | MR 290095 | Zbl 0207.13501

[21] M. Taylor, Pseudodifferential operators, Princeton University Press, Princeton N. J., 1981. | MR 618463 | Zbl 0453.47026

[22] H. Triebel, Theory of functions, Birkhäuser, Basel-Boston, 1983. | MR 781540

[23] H. Triebel, Theory of function spaces II, Birkhäuser Verlag, Basel-Boston-Berlin 1992. | MR 1163193 | Zbl 0778.46022 | Zbl 0763.46025

[24] N.S. Trudinger, Linear elliptic operators with measurable coefficients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 27 (1973), 265-308. | Numdam | MR 369884 | Zbl 0279.35025

[25] N. Wielens, The essential self-adjointness of generalized Schrödinger operators, J. Funct. Anal. 61 (1985), 98-115. | MR 779740 | Zbl 0564.47010